He's homotopy perturbation method for nonlinear differential-difference equations

Author: Yıldırım Ahmet  

Publisher: Taylor & Francis Ltd

ISSN: 0020-7160

Source: International Journal of Computer Mathematics, Vol.87, Iss.5, 2010-04, pp. : 992-996

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A new scheme, deduced from He's homotopy perturbation method (HPM), is presented for solving nonlinear differential-difference equations (DDEs). A simple but typical example is applied to illustrate the validity and great potential of the generalized HPM in solving nonlinear DDE. The results reveal that the method is very effective and simple.